|HIV meds and semen
Jan 13, 2005
I'm 30yo and was recently diagnosed with HIV. I have been taking Truvada and Sustiva for six months. Before these drugs, my semen came out thick and cloudy, especially it it's been a while. But now it doesn't matter how long it's been, it always come out almost like water. Does this mean these drugs have made me impotent? My girlfriend, who also has HIV, and I want to have a least one child. I have ordered male fertitlity to kit to also test.
| Response from Dr. Henry
That has not been a common complaint among patients on that combination though I have had a few patients mention it to me. I would see a urolgist to see if there is something else going on (prostate problem-etc). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Condom Broke Sign Of HIV AIDS
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Itchy Vagina After Rubbing Stripper Sign Of HIV AIDS
- Penis Discharge After Sucking Penis Worried I Have HIV
- Swollen Lymph Glands After Breast Sucking Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.